MAUDE Adverse Event Report: DEPUY IRELAND 9616671 ATTUNE RP TIB BASE SZ 4 CEM; KNEE TIBIAL TRAY

DEPUY IRELAND 9616671 ATTUNE RP TIB BASE SZ 4 CEM; KNEE TIBIAL TRAY
Catalog Number 150610004
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Codes Pain (1994); No Consequences Or Impact To Patient (2199); Limited Mobility Of The Implanted Joint (2671)
Date of Event 01/01/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
There is no cement attached to the undersurface of the tibial tray.;even-though it was well fixed.Femur inspire being loose had cement mantle attached to it.Cement used in this case was palacos g.Patient was operated on (b)(6) 2017.Was doing fine but had a periprosthetic fracture which had to be revised.So, main concern was periprosthetic fracture, debonding was observed while taking out implants.This tibial debonding can be investigated for reasons as it should have had good bone cement interface.Doi: (b)(6) 2017; dor: unknown; unknown affected side.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: no device associated with this report was received for examination.Photographs and x-ray images were provided for review.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, will be filed as appropriate.

Brand Name
ATTUNE RP TIB BASE SZ 4 CEM
Common Device Name
KNEE TIBIAL TRAY
Manufacturer (Section D)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI 
MDR Report Key7233775
Report Number1818910-2018-52529
Device Sequence Number1826937
Product Code NJL
UDI-Device Identifier10603295042563
UDI-Public10603295042563
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number150610004
Device Lot Number8537102
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/16/2018
Supplement Date Received by Manufacturer02/09/2018
11/28/2018
Initial Report FDA Received Date02/01/2018
Supplement Report FDA Received Date02/12/2018
11/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR